# SDR AALA202311051333

- Difficulty date: November 3, 2023
- Submitted: November 5, 2023
- Operation: Air carrier
- Aircraft: N439AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10623
- Aircraft time: 7,888 hours, 2,138 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY "L" DOOR INOPERATIVE DOES NOT OPEN OR CLOSE. MAINTENANCE INSTALLED LAVATORY L TOP DOOR TRIM TRACK PER AMM 52-50-00.
